ITP OpenIR

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
Discrete total variation calculus and Lee 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2006, 卷号: 177, 期号: 1, 页码: 226-234
Authors:  Chen, Jing-Bo;  Guo, Han-Ying;  Wu, Ke;  Chen, JB , Chinese Acad Sci, Inst Geol & Geophys, POB 9825, Beijing 100029, Peoples R China
Adobe PDF(744Kb)  |  Favorite  |  View/Download:85/4  |  Submit date:2012/08/02
Moving Coframes  Integrators  Algorithm  Versions  
Difference discrete variational principle in discrete mechanics and symplectic algorithm 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2004, 卷号: 42, 期号: 3, 页码: 443-452
Authors:  Luo, XD;  Guo, HY;  Li, YQ;  Wu, K;  Luo, XD , Shanghai Jiao Tong Univ, Dept Phys, Shanghai 200030, Peoples R China.
Adobe PDF(242Kb)  |  Favorite  |  View/Download:106/11  |  Submit date:2012/08/30
Euler-lagrange Cohomology  Multisymplectic Structures  Integrators  Versions  
On variations in discrete mechanics and field theory 期刊论文
JOURNAL OF MATHEMATICAL PHYSICS, 2003, 卷号: 44, 期号: 12, 页码: 5978-6004
Authors:  Guo, HY;  Wu, K;  Guo, HY , China Ctr Adv Sci & Technol, POB 8730, Beijing 100080, Peoples R China.
Adobe PDF(606Kb)  |  Favorite  |  View/Download:103/17  |  Submit date:2012/08/30
Euler-lagrange Cohomology  Noncommutative Differential-calculus  Multisymplectic Structures  Integrators  Principles  Formalism  Versions  
Discrete mechanics and the Finite Element Method 期刊论文
ARCHIVE OF APPLIED MECHANICS, 2003, 卷号: 73, 期号: 41035, 页码: 421-433
Authors:  Chen, JB;  Guo, HY;  Wu, K;  Chen, JB , Chinese Acad Sci, Inst Geol & Geophys, Beijing 100029, Peoples R China.
Adobe PDF(284Kb)  |  Favorite  |  View/Download:106/24  |  Submit date:2012/08/30
Variational Integrators  Matrix Polynomials  Factorization  Systems  Time  
Symplectic and multisymplectic schemes with the simple finite element method 期刊论文
PHYSICS LETTERS A, 2003, 卷号: 314, 期号: 41035, 页码: 443-455
Authors:  Zhen, L;  Bai, YQ;  Li, QS;  Wu, K;  Zhen, L , Chinese Acad Sci, Inst Theoret Phys, POB 2735, Beijing 100080, Peoples R China.
Adobe PDF(124Kb)  |  Favorite  |  View/Download:168/42  |  Submit date:2012/08/29
Variational Integrators  Hamiltonian-systems  Discrete Versions  Pdes  
A note on symplectic, multisymplectic scheme in finite element method 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2001, 卷号: 36, 期号: 3, 页码: 259-262
Authors:  Guo, HY;  Ji, XM;  Li, YQ;  Wu, K;  Guo, HY , Indiana Univ, Dept Math, Bloomington, IN 47405 USA.
Adobe PDF(90Kb)  |  Favorite  |  View/Download:95/14  |  Submit date:2012/08/29
Integrators